# SDR ARWA0010606

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 74,301 hours, 24,603 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXI OUT SMOKE CAME OUT OF ELECTRICAL PANEL.  AIRCRAFT RETURN TO BLOCKS WITHOUT INCIDENT.  LOCATED THE SOURCE, GLARE INSTRUMENT WHITE LIGHTS BALLAST TRANSFORMER.  DEACTIVATED GLARESHIELD AND INSTRUMENT WHITE LIGHTS AND ENTERED ON DMI 15265 AS PER MEL 33-1 CAT C.
